# SDR COMA0660630

- Difficulty date: November 11, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N408CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7440
- Aircraft time: 16,205 hours, 12,981 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Oil Press Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLIGHT 4950 - EN ROUTE TO YYZ NO OIL PRESSURE INDICATIONS FOR LEFT ENGINE.  AIRCRAFT DIVERTED TO CVG AND LANDED WITHOUT INCIDENT.  RESET C/B P1M1 LEFT ENGINE, OPS CHECK GOOD.
